MAUDE Adverse Event Report: ENDOLOGIX, INC. AFX; BIFURCATED

ENDOLOGIX, INC. AFX; BIFURCATED
Model Number BA25-120/I20-40
Medical Device Problem Codes Failure To Adhere Or Bond (1031); Leak/Splash (1354)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 03/17/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device involved in the event will not be returned for evaluation as it remains implanted in the patient.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.Devices remain implanted in the patient.
 
Event or Problem Description
It was reported that the patient had an initial procedure on (b)(6) 2016 with a bifurcated, an infrarenal aortic extension, and a limb stent graft.Subsequently, during a routine follow up, computed tomography revealed the patient had a type 1a endoleak.Physician implanted an infrarenal aortic extension to resolve the leak.Procedure was successful and patient is doing well.

Brand Name
AFX
Common Device Name
BIFURCATED
Manufacturer (Section D)
ENDOLOGIX, INC.
2 musick
irvine CA 92618
MDR Report Key5654998
Report Number2031527-2016-00212
Device Sequence Number20396
Product Code MIH
UDI-Device Identifier00818009011985
UDI-Public(01)00818009011985(17)171212
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
PO40002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/15/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/12/2017
Device Model NumberBA25-120/I20-40
Device Lot Number1283306-012
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2016
Initial Report FDA Received Date05/13/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR